We present a case of hyperfibrinolysis induced by oxaliplatin-derived anaphylactic shock, which was diagnosed with rotational thromboelastometry (ROTEM). A 57-year-old male patient underwent a second course of oxaliplatin (126 mg/m2/course)-based chemotherapy for stage IV metastatic rectal cancer. Two minutes after the infusion of oxaliplatin, the patient lost consciousness and developed generalized urticarial lesions, followed by hemodynamic instability and respiratory insufficiency. He was diagnosed anaphylactic shock and transported to emergency department (ED) after intramuscular injection of 0.2 mg of adrenaline, an intravenous injection of 100 mg of hydrocortisone, and 500 mg of methylprednisolone. After arriving in the ED, the patient remained in shock and early resuscitation with administration of 5 mg of D-chlorpheniramine maleate and 20 mg of famotidine was performed. He recovered from his state of shock 30 min after the resuscitation. ROTEM findings showed fulminant hyperfibrinolysis with minimal changes in standard coagulation tests (SCTs) and no remarkable coagulopathy. Seven hours after the attack, he became asymptomatic and follow-up ROTEM revealed values within normal limits with the exception of sustained slight abnormalities of SCTs. He was discharged the next day without any signs of spontaneous bleeding and has continued his outpatient chemotherapy uneventfully. A review of the literature on anaphylaxis-induced hyperfibrinolysis and a discussion of the mechanism between anaphylactic shock and hyperfibrinolysis were performed. Although administration of tissue-type plasminogen activator can play a vital role in anaphylactic shock-induced hyperfibrinolysis, early effective resuscitation is imperative to prevent severe hemorrhagic complications. Therefore, ROTEM is a useful tool that can detect these dynamic changes faster and more accurately than SCTs.